Hoping for some insight into the side effects I've been getting from Lexapro. I started it about
2 weeks ago and started having issues almost right away. They seem to be subsiding but there's a couple I'm still worried about
First, I was getting dizzy before I started taking it. I would lay flat, like when going to bed, and I would feel like my brain was in a clothes dryer just spinning. It was a different feeling from vertigo, which I've had several times. I would only feel it when laying flat. After a few days of that I'd feel it when I'd move suddenly, like to stand up or sit down. It's gotten more frequent those less severe with the addition of Lexapro but there's a new twist. I *swear* I was hallucinating for a while there. I know that sounds crazy but I was seeing some wacky stuff, even if just for a few seconds. I also get tracers all the time (hope that's a familiar term..)
The other more problematic side effect is sexual. I can get aroused, but I cannot for the life of me have an orgasm. Imagine how incredibly frustrating and annoying that is. I'm sure part of it is related to depression, but my whole sex drive went insane after starting Lexapro. Lots of different things happening. I can't stay focused even if I *really really* want it, I guess because I'll try for an hour.
So, my question is has anyone else had these issues, and do they go away? In particular the second one. I can stand being dizzy if I can have an orgasm.